Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 10, 2011, 6:30 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2011, 6:30 PM MST (01:30 UTC)
- Expired
- Sep 10, 2011, 7:15 PM MST
- In force
- 45 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 35 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 6:35 PM MST | TSTM WND DMG | Florence, AZ | ROOF DAMAGE TO CARPORTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2449 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS55 KPSR 110130
SVRPSR
AZC013-021-110215-
/O.NEW.KPSR.SV.W.0053.110911T0130Z-110911T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
630 PM MST SAT SEP 10 2011
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...SUPERIOR...FLORENCE JUNCTION...
FLORENCE...COOLIDGE...APACHE JUNCTION...
* UNTIL 715 PM MST
* AT 621 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A COUPLE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORM WERE
LOCATED NEAR FLORENCE...AND MOVING NORTHEAST AT 15 MPH. OTHER
STORMS WERE LOCATED NEAR APACHE JUNCTION.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
CREEK...QUEEN VALLEY AND KINGS RANCH
LAT...LON 3327 11097 3308 11118 3289 11147 3325 11183
3368 11134
TIME...MOT...LOC 0129Z 215DEG 13KT 3308 11138
$$
HV1 follow-up statement
133
WWUS55 KPSR 110218
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
718 PM MST SAT SEP 10 2011
AZC013-021-110227-
/O.EXP.KPSR.SV.W.0053.000000T0000Z-110911T0215Z/
PINAL AZ-MARICOPA AZ-
718 PM MST SAT SEP 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND
NORTH CENTRAL PINAL COUNTIES HAS EXPIRED...
ALTHOUGH THE SEVERE THUNDERSTORM WARNING EXPIRED...SCATTERED
THUNDERSTORMS...SOME STRONG...WILL CONTINUE TO DEVELOP IN THE AREA
THE REMAINDER OF THE EVENING.
SOME THUNDERSTORMS WILL PRODUCE HEAVY RAIN...AND WIND GUSTS IN THE
40 TO 50 MPH RANGE.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3327 11097 3308 11118 3289 11147 3325 11183
3368 11134
TIME...MOT...LOC 0130Z 215DEG 13KT 3308 11138
$$
HVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM MST, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM MST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 322 PM MST SAT SEP 10 2011 .SYNOPSIS... A SLOW MOVING AREA OF LOW PRESSURE WILL BRING A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS TO MOST OF THE REGION THROUGH EARLY NEXT WEEK. A GRADUAL DRYING TREND WILL BEGIN MID WEEK WITH DECREASING CLOUDS AND CHANCES OF SHOWERS. TEMPERATURES ARE EXPECTED TO REMAIN NEAR NORMAL FOR THE NEXT SEVERAL DAYS...WITH HIGHS NEAR 100 AND LOWS IN THE MID 70S TO LOWER 80S. && .DISCUSSION... COOL START THIS MORNING...WITH LOW TEMPERATURES SEVERAL DEGREES LOWER THAN ON FRIDAY. DESPITE THE SLOW START READINGS STILL MANAGED TO CLIMB INTO THE UPPER 90S BY EARLY AFTERNOON. SKIES ACROSS THE FORECAST AREA REMAINED MOSTLY CLEAR FOR A GOOD PORTION OF THE DAY...THOUGH WIDESPREAD CU BEGAN DEVELOPING BY EARLY AFTERNOON. BOUNDARY LAYER MOISTURE HAD INCREASED SOMEWHAT DURING THE LAST 24-HOURS...AS INDICATED BY SURFACE DEW POINTS WHICH WERE AVERAGING 5 -TO 10 DEGREES HIGHER THAN THIS SAME TIME ON FRIDAY. CONVECTIVE ACTIVITY HAS BEEN SLOW TO DEVELOP TODAY...NOT AT ALL SURPRISING IN HINDSIGHT...DUE TO THE INCREASED STABILITY SHOWN IN THE TODAYS 12Z KPSR SOUNDING. CONSIDERABLE COOLING WAS OBSERVED FROM THE SURFACE TO 600 MB WITH WARMING IN THE LAYER JUST ABOVE THAT. THE SOUNDING STILL INDICATED SOME DECENT CAPE...THOUGH APPEARS THERE IS INSUFFICIENT FORCING TO LIFT PARCEL ENOUGH TO REALIZE THE INSTABILITY. THOUGHTS EARLIER THIS WEEK WERE THAT TODAY WOULD PROBABLY BE AN ACTIVE DAY WITH THE INCREASED DYNAMICS PROVIDED BY THE LOW AND TROUGH APPROACHING FROM THE WEST. MOVEMENT ON THIS SYSTEM HAS SLOWED THOUGH...KEEPING MOST OF THE STORMS TO OUR WEST. THE TROUGH HAS HOWEVER HELPED TO INCREASE VERTICAL SHEAR...MEANING ANY STORMS THAT DO DEVELOP HAVE A GREATER CHANCE FOR BECOMING SEVERE. ALTHOUGH IT LOOKS LIKE MOST ACTIVITY WILL REMAIN OUT OF OUR FORECAST AREA...DEEPER MOISTURE IN SOUTHEAST ARIZONA WILL LEAD TO A GOOD CHANCE OF STORMS IN THE TUCSON AREA. THESE WILL NEED TO BE WATCHED CLOSELY...AS OUTFLOW BOUNDARIES COULD PUSH INTO OUR CENTRAL DESERTS CAUSING GUSTY WINDS...BLOWING DUST...AND PROVIDE ENOUGH FORCING FOR DEVELOPMENT OF NEW STORMS. THERE IS A GREATER THREAT OF CONVECTION FOR SUNDAY...AS SOUTHERLY FLOW INCREASES AHEAD OF THE TROUGH AND MOISTURE BEGINS INCREASING AGAIN ACROSS EAST-CENTRAL ARIZONA. THE GFS...ECMWF...AND...NAM ALL SHOW INCREASED PWAT DURING THE NEXT 24 HOURS...WITH INCREASING INSTABILITY AND CONTINUED DECENT SHEAR PROFILE. STORMS THAT DEVELOP HAVE GOOD LIKELIHOOD OF DEVELOPING STRONG UPDRAFTS AND OF PRODUCING STRONG GUSTY WINDS AND SEVERE SIZED HAIL. MODEL SOUNDINGS SHOW MOISTURE LINGERING MONDAY AND TUESDAY...AS THE UPPER LEVEL TROUGH LINGERS OVER THE SOUTHWEST. THIS WILL MEAN A THREAT OF MAINLY AFTERNOON AND EVENING SHOWERS CONTINUING. A GRADUAL DRYING WILL THEN OCCUR THROUGH THE END OF THE FORECAST PERIOD WITH A DECREASING CHANCE OF CONVECTION. TEMPERATURES DURING THIS TIME WILL BE PRETTY MUCH FLAT LINE...WITH AFTERNOON HIGHS IN THE LOWER DESERTS HOVERING AROUND THE CENTURY MARK...AND LOWS IN THE MID 70S TO LOW 80S. THE TEMPERATURE AT PHOENIX SKY HARBOR TODAY ONCE AGAIN REACHED 100 DEGREES. THIS IS THE 47TH CONSECUTIVE DAY WHERE THE HIGH TEMPERATURE AS MET OR EXCEEDED THIS VALUE. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... NEARLY STATIONARY UPPER LEVEL LOW OFF THE SOUTHERN CALIFORNIA COAST IS EXPECTED TO REMAIN TO THE WEST...BUT THE ASSOCIATED JET MAX ACROSS SOUTHERN ARIZONA SHOULD PROVIDE SOME HELP FOR AFTERNOON THUNDERSTORMS MAINLY ACROSS SOUTHEAST ARIZONA. INSTABILITY THIS AFTERNOON AND EVENING WILL BE MORE LIMITED COMPARED TO YESTERDAY AS ATMOSPHERE TRIES TO RECOVER. SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS THE EASTERN HIGHER TERRAIN. CURRENT THINKING IS ANY STORMS SHOULD REMAIN EAST OF THE PHOENIX METRO AREA WITH SOUTHWEST UPPER LEVEL STEERING FLOW. SOME GUSTY WINDS THIS AFTERNOON AND EARLY EVENING SHOULD DIMINISH IN THE MIDDLE PART OF THE EVENING. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH.... UPPER LEVEL LOW OFF THE CALIFORNIA COAST MAY HELP TO SPARK A FEW THUNDERSTORMS TO THE NORTHWEST OF KBLH...BUT DRY AIR ADVECTING IN FROM THE SOUTHWEST SHOULD KEEP ANY STORMS TO THE NORTH AND WEST. FURTHER SOUTH...SKIES SHOULD REMAIN MOSTLY CLEAR ACROSS FAR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA WITH THE DRIER AIR IN PLACE. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... CHANCES FOR THUNDERSTORMS THIS COMING WEEK WILL BE BEST ON TUESDAY...AND DRIER AIR WORKS INTO THE REGION FOR THE MIDDLE PART OF THE WEEK. A SLOW MOVING UPPER LEVEL TROUGH ACROSS SOUTHERN CALIFORNIA WILL WEAKEN AND MOVE ACROSS ARIZONA BY WEDNESDAY. THIS WILL LEAD TO SOUTHWEST FLOW BRINGING IN THE DRIER AIR. TEMPERATURES ARE SHAPING UP TO BE NEAR SEASONAL NORMALS NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...MCLANE AVIATION...KUHLMAN FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Sep 10, 5:35 AM MST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 535 AM MST SAT SEP 10 2011 AZZ022-023-027-028-111400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 535 AM MST SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT...SOME OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...BLOWING DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY...SOME OF WHICH COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-021-025-026-CAZ030>033-111400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 535 AM MST SAT SEP 10 2011 /535 AM PDT SAT SEP 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...MAINLY ACROSS SOUTHWEST ARIZONA. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...BLOWING DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ024-111400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 535 AM MST SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...SOME OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...PERIODS OF HEAVY RAIN AND FLASH FLOODING...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 10, 4:57 PM MST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
457 PM MST SAT SEP 10 2011
AZZ023-024-028-110045-
PINAL AZ-MARICOPA AZ-
457 PM MST SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 545 PM MST
AT 447 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OVER NORTH CENTRAL PINAL AND FAR
SOUTHEAST MARICOPA COUNTIES. SCATTERED THUNDERSTORMS WILL DEVELOP IN
THE AREA FROM QUEEN CREEK SOUTH TO CASA GRANDE AND FLORENCE...
INCLUDING JOHNSON RANCH.
THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50
MPH...ALONG WITH AREAS OF DENSE BLOWING DUST. THUNDERSTORMS WERE
MOVING TOWARD THE NORTHEAST AT 20 MPH.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3300 11208 3349 11146 3323 11107 3294 11138
3287 11149 3275 11161 3273 11166 3273 11170
TIME...MOT...LOC 2354Z 213DEG 9KT 3286 11164
HVSpecial weather statement, Sep 10, 5:15 PM MST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST SAT SEP 10 2011
AZZ024-110100-
GILA AZ-MARICOPA AZ-PINAL AZ-
515 PM MST SAT SEP 10 2011
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 600 PM MST
AT 507 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF ROOSEVELT...MOVING NORTHEAST AT
20 MPH.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...AND THE SALT RIVER RECREATION LAKES ALONG THE APACHE
TRAIL.
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3378 11102 3377 11102 3374 11095 3373 11096
3366 11091 3364 11091 3338 11116 3348 11135
3380 11113
TIME...MOT...LOC 0013Z 213DEG 13KT 3353 11117
MEYERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Sep 10, 5:34 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Sep 10, 5:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Sep 10, 6:05 PM MST | Tornado Warning | PSR | Maricopa, Pinal | 15 min |
| Sep 10, 7:07 PM MST | Dust Storm Warning | PSR | 53 min | |
| Sep 10, 7:16 PM MST | Special Weather Statement | PSR | Pinal | 74 min |
| Sep 10, 7:17 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 25 min |
| Sep 10, 7:41 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 10, 7:48 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Sep 10, 7:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 22 min |
| Sep 10, 8:29 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 2 hr |
| Sep 10, 8:29 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 11, 1:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 11, 2:22 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Sep 11, 3:01 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Sep 11, 3:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Sep 11, 3:21 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 11, 3:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 11, 3:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 21 min |
| Sep 11, 4:13 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Sep 11, 4:28 PM MST | Special Weather Statement | PSR | Gila | 47 min |
| Sep 11, 4:47 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.